Seroquel and vyvanse - Forums at Psych Central



advertisement
Reply
 
Thread Tools Display Modes
Old 12-20-2018, 05:19 AM #1
Catgotmytongue Catgotmytongue is offline
Member
 
Member Since: Dec 2015
Location: Australia
Posts: 109
Catgotmytongue Catgotmytongue is offline
Member
Catgotmytongue has no updates.
 
Member Since: Dec 2015
Location: Australia
Posts: 109

3 yr Member
Default Seroquel and vyvanse

Has anyone taken Vyvanse with Seroquel? My psychologist suggested I look into vyvanse for binge eating disorder, however I feel that Seroquel is the more significant culprit for my binge eating and wondering if vyvanse would even help to counteract Seroquel.
Catgotmytongue is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:

advertisement
Old 12-20-2018, 08:36 AM #2
Crook32 Crook32 is offline
Poohbah
 
Member Since: Apr 2013
Location: USA
Posts: 1,297
Crook32 Crook32 is offline
Poohbah
Crook32 has no updates.
 
Member Since: Apr 2013
Location: USA
Posts: 1,297

5 yr Member
1 hugs
given
PC PoohBah!
Default Re: Seroquel and vyvanse

I used Vyvanse as a way to wake up from the Seroquel I took the night before. I don’t know if it helped with the overeating but I have heard that before. I am on Metformin so that is supposed to help with my weight gain.
Crook32 is offline   Reply With QuoteReply With Quote
Old 12-20-2018, 08:56 PM #3
still_crazy still_crazy is offline
Grand Poohbah
 
Member Since: Oct 2016
Location: United States of America
Posts: 1,585
still_crazy still_crazy is offline
Grand Poohbah
still_crazy has no updates.
 
Member Since: Oct 2016
Location: United States of America
Posts: 1,585

2 yr Member
2,981 hugs
given
Default Re: Seroquel and vyvanse

i have an acquaintance on seroquel and adderall, another amphetamine. she had all kinds of problems, and this 2 drug combination covers a lot of bases -for her-; your experiences may very well be different.

i will say that a former shrink told me that stimulants+tranquilizers=higher risk of tardive dyskinesia, but that may have just been because she wanted to taper something ((this just in: shrinks often make it up as they go along)).

way back when, amphetamines+tranquilizers were often in 1 pill, for any number of indications (weight loss, depression, etc.). Eskatrol was an (in)famous one that I think was on the market till the early 80s or something. ThoraDex seems to have been used extensively by the psych professions. What's interesting is that the combined effect--stimulation, plus a reduction of agitation, a bit of apathy--pretty much line up with many modern "antidepressants..." and those early pils got noticeable results in 1 hour or less.

oh, and...shrinks are sometimes bad about loading people up on drugs, especially women (but not -just- women). if you're female, it sometimes helps to get a female psychiatrist.
still_crazy is offline   Reply With QuoteReply With Quote
Old 12-26-2018, 05:34 AM #4
possum220's Avatar
possum220 possum220 is offline
Legendary
 
Member Since: Jan 2009
Location: Uppa Gumtree West
Posts: 16,258
possum220 possum220 is offline
Legendary
possum220's Avatar
possum220 has no updates.
 
Member Since: Jan 2009
Location: Uppa Gumtree West
Posts: 16,258 (SuperPoster!)

10 yr Member
4,380 hugs
given
PC PoohBah!
Default Re: Seroquel and vyvanse

I have always had a significant problem with bingeing. Adding Seroquel about seven years ago has not helped but it was needed for anxiety issues. I am on 100mg of Seroquel at night. The bingeing was so out of control that I need to sleep in a recliner at night. My P'doc suggested Vyvanse for BED. I was so desperate that I thought I had to give it a try.

I started on a low dose of 30mg in the morning in November. It isn't covered by PBS and starts at $113.00 for one month. Your P'doc is the only one who can prescribe it for BED in Australia. If they register it though VYSA and an epharmacy in QLD then the cost goes down to $75 per script. It is sent by express post so it will get to you quickly and you don't have to pay for the postage.

Last week my dose was upped to 50mg per day. It may have helped with my BED but it is hard to say for sure given that it has been christmas, lots of food around but at the same time lots of jobs needed to be done. So I am persisting with it. I already had an issue with tics/muscle spasms and they seem to be worse but am hoping that they will settle in time. I have been more irritable than normal but hoping that it also settles too. Heading for 70mg per day eventually. So the jury is still out on if it is going to help me or not. Early stage.

You have nothing to lose by giving it a try and seeing if it works. My p'doc said that it was helping another patient of his. Asking your P'doc might help you to understand how it works and if it will help in your case.
possum220 is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 02:04 AM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.